# SDR A6WA2019052046623

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,444 hours, 34,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 6007522193
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM 2 PRESSURE AND RETURN MANIFOLD MOUNTING BRACKET CRACKED AT AFT LOWER CORNER.  REPAIRED MOUNTING BRAKCET IAW REO 601R-53-62-031 REV A.
